| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -12.0 into the patient's right eye (od) on (b)(6) 2023.The lens was removed on (b)(6) 2023 due to low vault.That same day, the lens was replaced with a longer length lens although it is unclear whether this was within the same procedure.The problem was resolved.Cause of event reported as unknown.
Additional Manufacturer Narrative
Additional information: b3- date of event: 17-may-2023.B5- updated to reflect an exchange.H6 health effect - impact code: changed to 4629.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -12.0 into the patient's right eye (od) on (b)(6) 2023.It was confirmed that the lens was exchanged for a longer length lens on (b)(6) 2023 due to low vault.The problem was resolved.